# SDR WX0A2022072274166

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 48,710 hours, 35,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Condition: Dirty
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT  FAULTED BAT/EPSU (13WL) AFT L/H. / REMOVED CANON PLUG CLEANED AND REINSTALLED ON EPSU 13WL , OPS CHECK GOOD AS PER AMM 33-51-38-420-050-A."
